Duke Mathematical Journal

Invariants

Hermann Weyl

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 5, Number 3 (1939), 489-502.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077491405

Mathematical Reviews number (MathSciNet)
MR0000030

Zentralblatt MATH identifier
0022.01104

Digital Object Identifier
doi:10.1215/S0012-7094-39-00540-5

Subjects
Primary: 20.0X

Citation

Weyl, Hermann. Invariants. Duke Mathematical Journal 5 (1939), no. 3, 489--502. doi:10.1215/S0012-7094-39-00540-5. http://projecteuclid.org/euclid.dmj/1077491405.


Export citation